# SDR NACA2022022600001

- Difficulty date: February 26, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,749 hours, 18,983 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cpu
- Part number: 2242301513
- Part serial: 001469
- Condition: Cracked
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COWLING HAS A CRACK ON LOWER AREA 10" LONG FROM THE EDGE. REMOVED AND REPLACED CORE COWLING IAW B767 AMM 71-11-06 OPS CHECKED GOOD. NO TIME DATA IN SYSTEM.
